| Model Number |
MMT-723LNAL |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.The customer's blood glucose level was 431 mg/dl.The customer had been using the insulin pump system within 48 hours of high blood glucose level event.The customer treated high blood glucose level with syringes.The customer was neither in emergency room, nor admitted into hospital, nor was emergency medical services dispatched as a result of high blood glucose levels.The customer did not allege the insulin pump for under delivery.The insulin pump received no delivery alarms.The drive support cap appeared normal.The insulin pump will not be returned for analysis.